# SDR DALA2025110408041

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 64,499 hours, 33,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN FWD CABIN.   C/W AMDS WORK CARD 0550-2002. PERFORMED AN INSPECTION OF THE FWD CABIN AREA NO FURTHER DEFECT NOTED AT THIS TIME. (12867850).
